# SDR P5CA9800942

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corrosion
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 940 LT FUSELAGE NR 2 INLET PACK PHELEM LOWER LEFT SUPPORT STRAP FOUND CORRODED.  REPLACED SUPPORT STRAP AS PER SRM 51-10-01.
